Forum

Gilenya - side effects-help?

Hello everyone, I´ll start with appologising for bad spelling, for 6-8 months so have I been on Gilenya and everything has worked perfect, the only “side effect”? that I might have felt is tingeling and nombness in skin, but youst some times and also the same whit shaking fingers. but it dosent have to be a side efect it can as you al know also be just MS…

But in recent time so have I had strange pain in stomach mostly on my left side right under the hippone, but the pain moves around somethimes both to the other side and higer upp, sometimmes yellowich stool, dissiness, some intermenstrual bleeding and nasuea and ofcorse so am I worried…

So my question is, is it possible to get side efects from gilenya after this loong time? I have been at the general docktor and talked and he thaoght it was stress… butt still I worrie and think I will contact my neuro on manday(i´m in sweden so is "red"day today, unfortunally)

Though have I also been thinking that it might be the combination with gilenya and my birt controll pills, I have orthonett novum, becorse they have struggeld a bit since I started with Gilenya, before culd I miss one day or so and nothing happend, now, if I just miss with some houers, so do I get my period…

So, hope there is someone who can give some inputt or so, feels strange to get side efects after all this time, I took my latest bloodtests in february and they where fine… thats also one reasson to why the general docktor felt like there was most possible to be stress.

//Hi91